Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A topological proof of the continuity of the derivative of a function of a complex variable


Author: Robert L. Plunkett
Journal: Bull. Amer. Math. Soc. 65 (1959), 1-4
DOI: https://doi.org/10.1090/S0002-9904-1959-10251-2
MathSciNet review: 0104782
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, Complex analysis, New York, 1953.
  • 2. Gordon Thomas Whyburn, Topological analysis, Princeton Mathematical Series. No. 23, Princeton University Press, Princeton, N. J., 1958. MR 0099642


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10251-2